JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • ON NCI RINGS
  • Hwang, Seo-Un ; Jeon, Young-Cheol ; Park, Kwang-Sug ;
  • Bulletin of the Korean Mathematical Society, volume 44, issue 2, 2007, Pages 215~223
  • DOI : 10.4134/BKMS.2007.44.2.215
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • SOME POPULAR WAVELET DISTRIBUTION
  • Nadarajah, Saralees ;
  • Bulletin of the Korean Mathematical Society, volume 44, issue 2, 2007, Pages 265~270
  • DOI : 10.4134/BKMS.2007.44.2.265
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • INTUITIONISTIC FUZZY n-NORMED LINEAR SPACE
  • Vijayabalaji, Srinivasan ; Thillaigovindan, Natesan ; Jun, Young-Bae ;
  • Bulletin of the Korean Mathematical Society, volume 44, issue 2, 2007, Pages 291~308
  • DOI : 10.4134/BKMS.2007.44.2.291
  • Abstract(view)
PDF Download(new window)
12
  • CUBIC OPERATOR NORM ON Xλ SPACE
  • Jung, Soon-Mo ;
  • Bulletin of the Korean Mathematical Society, volume 44, issue 2, 2007, Pages 309~313
  • DOI : 10.4134/BKMS.2007.44.2.309
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • AN AFFINE MODEL OF X0(mn)
  • Choi, So-Young ; Koo, Ja-Kyung ;
  • Bulletin of the Korean Mathematical Society, volume 44, issue 2, 2007, Pages 379~383
  • DOI : 10.4134/BKMS.2007.44.2.379
  • Abstract(view)
PDF Download(new window)